# SDR 99ZZZX2152

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49848
- Make and model: Cessna 152
- Aircraft serial: 15281357
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 04310093
- Condition: Cracked
- Location: Fuselage
- Part time: 6,900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE 2 OF THESE FITTINGS USED TO SECURE VERTICAL FIN TO FUSELAGE.  THE RIGHT FITTING WAS CRACKED AT THE BASE IN THE RADIUS.  THIS CRACK WAS FOUND DURING A 100-HOUR INSPECTION.  BOTH FITINGS WERE CHANGED AS PRECAUTION.  CAUSE UNKNOWN.
